# SDR ASAA0640384

- Difficulty date: April 4, 2006
- Submitted: April 5, 2006
- Operation: Air carrier
- Aircraft: N782AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25113
- Aircraft time: 40,427 hours, 22,631 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 61620468
- Part serial: 1557
- Condition: Discharged
- Location: L-1 Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND L1 DOOR SLIDE PRESSURE NOT IN THE "GREEN".  REMOVED AND REPLACED THE L1 SLIDE PER AMM 25 61 35 PG 201 218.
